MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINTRL LNR CON10DEG+4 32ID54OD; HIP INSTRUMENTS : ACETABULAR TRIALS

DEPUY ORTHOPAEDICS INC US PINTRL LNR CON10DEG+4 32ID54OD; HIP INSTRUMENTS : ACETABULAR TRIALS
Model Number 2218-32-754
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.
 
Event or Problem Description
It was reported that the pinnacle liner constrained 10 deg+4.All parts were retrieved.

Brand Name
PINTRL LNR CON10DEG+4 32ID54OD
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10160950
Report Number1818910-2020-13941
Device Sequence Number14180806
Product Code LXH
UDI-Device Identifier10603295101147
UDI-Public10603295101147
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2218-32-754
Device Catalogue Number221832754
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2020
Initial Report FDA Received Date06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1